# SDR FDEA201005181566

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, LT SIDE AFT OF AFT PIT DOOR, APPROX AT STA 1853 TO STA 1902, BETWEEN L38 TO L39 HAS 2 EA 10 INCHES CREASED IN SKIN. REPAIRED SKIN WITH DOUBLERS INSTALLATION IAW SRM 51-31-01, AND SRM 53-20-00, MAJOR REPAIR.
